Gedarel side effects

A place for older ladies to discuss the issues affecting them and share hints and tips relating to PCOS in later life

Moderators: thebuzz, Northfifer, Sammi, Hols969, DawnyB, purplestar, loachy, Mrs Wilko, Lutzomyia

Gedarel side effects

Postby Sassylady » Mon Jul 13, 2015 11:59 am

Hi all

After 5 years off the combined pill my doctors have agreed to put me back on it in an attempt to control some of the hormone related issues I have had I. E bad skin. After 2 month on this I am noticing quite low mood. Has anyone else experienced thi on this pill and can anyone recommend ones that don't cause this?
I used to take ovranette and Microgynon previously and would need a lower doseage combined pill due to my age.

Thanks
Sassylady
 
Posts: 2
Joined: Sun May 17, 2015 6:58 pm

Re: Gedarel side effects

Postby Hols969 » Tue Jul 14, 2015 7:06 am

I'm on Yasmin (I'm 46) and my moods are pretty stable but may be a bit of trial and error to find one that suits you.
Unless stated, my views do not represent the official views, position or standing of Verity
Hols969
Verity Admin
 
Posts: 11345
Joined: Fri Nov 19, 2004 5:19 pm


Return to Life begins at 40...

Who is online

Users browsing this forum: No registered users and 1 guest

cron